# SDR CALA2015033093487

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 56,847 hours, 23,003 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL FRAME 16 - 20 FWD & AFT GIRT BAR FITTING ATTACH AREAS HAVE CORROSION AT FASTENER HOLES.  REWORKED IAW SRM 53-11-14 PAR 4 E FIG 108.
